# SDR UALA2012052502920

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN FLOORBEAM CORRODED AT BS 365.25 BETWEEN RBL 24-56.   REMOVED AND REPLACED REPAIR SECTION IAW 53-00-51, REPAIR NR 3.  MAJOR REPAIR .
